MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH LASER TRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTO

TELEFLEX MEDICAL RUSCH LASER TRACHEAL TUBE; TUBE, TRACHEAL (W/WO CONNECTO
Model Number IPN040897
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).
 
Event or Problem Description
It was reported that "patient: male.Outer cuff begins leaking perioperatively.It was filled with water as prescribed.The cuff begins leaking in the middle of the operation.No explanation when the position of the tube was inspected using video optics.It was not possible to get this sealed and it was changed to a standard tube and the operation was completed without complication.Clinical consequences: none, as the event was avoided".No patient harm or injury reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
RUSCH LASER TRACHEAL TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTO
Manufacturer (Section D)
TELEFLEX MEDICAL
71394 kernen
MDR Report Key11592099
Report Number9610520-2021-00004
Device Sequence Number19706979
Product Code BTR
UDI-Device Identifier04026704002641
UDI-Public04026704002641
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K935842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/31/2021
Device Model NumberIPN040897
Device Catalogue Number102004-000040
Device Lot Number21031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date03/30/2021
Supplement Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1